# SDR 2011FA0000649

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: General aviation
- Aircraft: N574ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10943
- Aircraft time: 2,200 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Broken
- Location: Strut Tube
- Part time: 2,200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT TUBE HAS A BROKEN PIN.
